# SDR UPS96421101

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 1600/1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND FRAME SHEAR TIE AT ATTACHMENTS CRACKED AT BS 1600 AND BS 1580, BETWEEN S40 AND S41 RT.  REMOVED CRACKED FLANGES OF SHEAR TIES AND REPAIRED SHEAR TIE ACC SRM 53-10-04, FIG 3.
